On the complexity of consistency and complete state coding for signal transition graphs

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/70972

Show full item record


Title: On the complexity of consistency and complete state coding for signal transition graphs
Author: Esparza, Javier
Jančar, Petr
Miller, Alexander
Date issue: 2008
Citation: Fundamenta informaticae. 2008, vol. 86, no 3, p. 227-253.
URI: http://hdl.handle.net/10084/70972
ISSN: 0169-2968
1875-8681
URI: http://iospress.metapress.com/content/t23t14252170/
Type: article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics